cou[le weeks she developed a rash, however i was told it was not an allergy to medication and then long story short she was and swollen from head to toe. hospitalized 5 days for IV prednisone and now on new medication clobazam and now a week later the rash is back. Could it be from new medication. my daughter is only 9 years old. I have stopped the medication until tomorrow whe she sees her neurologist
Hello. It's not very normal for a pediatric patient to have a non allergenic rash 7 to 14 ( allergic reaction around 10) days after getting treated with a carbamazepine, like tegretol or tegretol XR. See a neurologist, like you said. This could be a serious reaction if your daughter has any of the following: itching and hives ( means she may be allergic, maybe a misdiagnosis) or red skin rash.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2011 • 2 answers
My son had a severe reaction to Tegretol. His skin blistered, got swollen then peeled, all over his?
Posted 18 May 2012 • 4 answers
Posted 8 Jun 2014 • 2 answers
Posted 16 Jul 2014 • 2 answers
Posted 21 Mar 2017 • 1 answer